# SDR 96ZZZM166

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 559 - BNA-ATL - ON TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  AIR RETURN TO BNA.  LUBED RELEASES SWITCH AND CYCLED GEAR LEVER WITH PINS INSTALLED.  NO DEFECTS NOTED, AIRCRAFT OK FOR SERVICE.  (M)
